Solvable and algebraic systems on infinite ladder

Shirai, T. & Verbitskiy, E., Dec-2016, In : Indagationes mathematicae-New series. 27, 5, p. 1162-1183 22 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard


  • Solvable and algebraic systems on infinite ladder

    Final publisher's version, 381 KB, PDF document

    Request copy


We consider two solvable models with equal entropy on the infinite ladder graph Z x {1, 2}: the uniform spanning forest (USF), the abelian sandpile (ASM). We show that the symbolic models (abelian sandpile and spanning forest) are equal entropy symbolic covers of a certain algebraic dynamical system. In the past results of this nature have been established for sandpile models on lattices Z(d). But we present a first example in case of spanning trees.
Original languageEnglish
Pages (from-to)1162-1183
Number of pages22
JournalIndagationes mathematicae-New series
Issue number5
Publication statusPublished - Dec-2016


  • Uniform spanning forest, Abelian sandpiles, Algebraic dynamics, Homoclinic points, Symbolic covers, SELF-ORGANIZED CRITICALITY, GROUP AUTOMORPHISMS, SANDPILE, ENTROPY, MODELS

View graph of relations

ID: 65342418